CaltechAUTHORS
  A Caltech Library Service

Diffusion Kinetics in Radiation Chemistry. II. One-Radical-One-Solute Model; Calculations

Kuppermann, Aron and Belford, Geneva G. (1962) Diffusion Kinetics in Radiation Chemistry. II. One-Radical-One-Solute Model; Calculations. Journal of Chemical Physics, 36 (6). pp. 1427-1441. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:20120905-115429964

[img]
Preview
PDF - Published Version
See Usage Policy.

1078Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120905-115429964

Abstract

The general diffusion‐kinetic equations are applied to a one‐radical‐one‐solute model of the radiolysis of dilute aqueous solutions. The validity of the prescribed diffusion approximation is examined. Results of calculations of the effect on the molecular and radical yields of the following parameters are given: solute concentration, solute depletion, shape of initial radical distribution, radical density, diffusion coefficients, and rate constants. Conditions under which a straight track of equal and equidistant spherical spurs can be replaced by either isolated spherical spurs or an axially homogeneous cylindrical track are examined.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1732760DOIUNSPECIFIED
http://jcp.aip.org/resource/1/jcpsa6/v36/i6/p1427_s1PublisherUNSPECIFIED
Additional Information:© 1962 American Institute of Physics. Received August 29, 1961. Online Publication Date: 13 July 2004. Work partially supported by the U. S. Atomic Energy Commission. Presented in part at the 136th Meeting of the American Chemical Society in Atlantic City, September, 1959. The authors wish to thank Gene P. Reck, F. Wise, and C. H. Gregg, Jr., for help in the preparation of the figures of this paper.
Funders:
Funding AgencyGrant Number
Atomic Energy CommissionUNSPECIFIED
Record Number:CaltechAUTHORS:20120905-115429964
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120905-115429964
Official Citation:Diffusion Kinetics in Radiation Chemistry. II. One‐Radical‐One‐Solute Model; Calculations Aron Kuppermann and Geneva G. Belford J. Chem. Phys. 36, 1427 (1962); http://dx.doi.org/10.1063/1.1732760
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33863
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:05 Sep 2012 20:54
Last Modified:26 Dec 2012 16:07

Repository Staff Only: item control page